MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160002
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag comes to the following conclusion: investigation ongoing.
 
Event or Problem Description
The following was reported to hamilton medical ag: (1) detailed complaint and failure description: "the report from hospital say: the patient was admitted to the hospital due to acute myocardial infarction and heart failure.During the process of assisted breathing with a ventilator, the motor malfunctioned, which may have caused a power failure in the system due to prolonged operation of the ventilator, resulting in the ventilator being unable to function properly and endangering the patient's life.Other invasive ventilators were immediately adjusted for the patient's use.After examination, it was found that the fan blades were stuck and the coil was burned, causing the compressor to overheat and protect.The patient returned to the factory to replace the cooling fan and eliminate the fault." (2) no clinical signs, symptoms or conditions.No health consequences or impact.
 
Additional Manufacturer Narrative
The following was reported: "during the use of the machine, a fan defect alarm occurred.After reporting to the biomed department, the biomed department informed the third-party maintenance personnel to replace the fan, and the defect was solved.The machine is currently in normal use.As the defect occurred during use of the ventilator and an alternative one was immediately used, no injury was caused to the patient." the provided log files do not cover the date of the event.

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, switzerland 7402
CH  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz, switzerland 7402
SZ   7402
MDR Report Key21123495
Report Number3001421318-2025-00102
Device Sequence Number18001290
Product Code CBK
UDI-Device Identifier07630002800730
UDI-Public(01)07630002800730(11)190130(240)160002
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160002
Device Catalogue Number160002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date11/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown